Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had periods after having sex. Missing periods for next month. Getting stressed. Could I be pregnant?

Haai I had sex with a guy over a month ago. About 4 days after that I had my period and now it s time for my next one and it s almost 6 days late I got into a fight with a friend about a week before my period had to start and there was a lot of stress involved and now I m worrying about the fact that I could be pregnant to......
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
normally ovulation occurs around 12 to 16 days of cycle in case of regular periods,
so it is unlikely to have ovulation 4 days before menstruation,
but the possibility cannot be completely ruled out,
your stress and strain may also be one cause for your delayed periods,
so you once check for pregnancy either by urine test or by blood test,
depending on the result you can proceed.
take care.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor